Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Spastic paraparesis, lower abdominal pain, frequent urination, no Urinary tract infection. Suggestion?

HELLO THERE, I AM A 43 Y EARS OLD FEMALE,I HAVE ONE CHILD.I AM SUFFERING OF SPASTIC PARAPARESIS SINCE I WAS 3 MONTHS OLD.I AM DOING OK NOW,BUT I STILL HAVE A PROBLEM.WHEN I MAKE LOVE,I CAN NOT ORGASM WITHOUT HELP ,AND AFTER THAT I HAVE PAINS IN THE LOWER ABDOMEN AND I URINATE MORE THAN USUAL.THE DOCTOR SAID IT IS NOT ANY URINARY TRACT INFECTION AND EVERYTHING IS OK DOWN THERE . BUT I WONDER WHAT IS WRONG THEN?
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
your food proteins are reacting with body protein may be milk as you have problem since 3 months
get blood serum tests for specific antibodies for milk wheat otto chana and common food you eat by consulting allergeologist you can withdraw them to get good response in all your symptomps
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor